Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Flaky Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Flaky dry skin - JB

My back is very flaky and dry-does that point to hiv?...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
Dry and flaky skin is very common among all people, especially in the wintertime. If you don't know your HIV status and think you may be at risk, get tested!John A. Bartlett, M.D.... Read more »

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking... Read more »

Itchy, Flaky skin on face

I have been on Reyataz, Norvir, Selzentry, Epzicom,and Dapsone for about 18 months now...I... Read more »
Articles
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Maintenance of skin integrity in people with HIV poses a number of challenges to health care practitioners and caregivers. Because of the nature of HIV, it can be difficult, if not impossible, to heal open wounds or ulcers once they appear. It is... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
Connect With Others

Help with skin problems!

Posted by Anonymous, 1 Reply
I have dry patches on my forehead, back of my neck, back of my ears and eye lids that won't go away (redness and itch). Nizoral HC 2% doesn't help much. Any suggestion will be much appreciated.

Ben


Read more »

Dry, Flakey skin

Posted by Anonymous, 2 Replies
Hello. I had a quick question about dry/flakey skin. I have recently noticed it on and around my eyebrows as well around my nose. I have read the medical term is seborrheic dermatitis although I haven't been to a doctor. I am concerned because I... Read more »

should i be concerned

Posted by Anonymous, 2 Replies
i have been noticing some flaky skin in my eyebrows and under my chin and haveing some oral problems my exposures was 8,9,10 yrs ago i am a female would this be something to be concerned about i did test in 97 and i was neg and i havent had any... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »